# SDR UHLA201512260881

- Difficulty date: December 26, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 12 HAS UPPER CRACK AND 1 LOWER CRACK ON RT HORIZONTAL STABILIZER.  REPAIRED RT HORIZONTAL RIB 12 FCBS 55-10-00-005 IAW ETD2015-170-117101.
